Back
 JAMP  Vol.1 No.5 , November 2013
Error Estimates for the Difference Method to System of Ordinary Differential Equations with Boundary Layer
Abstract: This work deals with the numerical solution of singular perturbation system of ordinary differential equations with boundary layer. For the numerical solution of this problem fitted finite difference scheme on a uniform mesh is constructed and analyzed. The uniform error estimates for the approximate solution are obtained.
Cite this paper: Amirali, I. (2013) Error Estimates for the Difference Method to System of Ordinary Differential Equations with Boundary Layer. Journal of Applied Mathematics and Physics, 1, 79-84. doi: 10.4236/jamp.2013.15012.
References

[1]   A. H. Nayfeh, “Introductions to Pertubation Techniques,” Wiley, New York, 1993.

[2]   E. R. Doolan, J. J. H. Miller and W. H. A. Schilders, “Uniform Numerical Methods for Problems with Initial and Boundary Layers,” Boole Press, Dublin, 1980.

[3]   I. G. Amiraliyeva, “Uniform Difference Scheme on the Singulary Pertubed System,” Applied Mathematics, Vol. 3, 2012, pp. 1029-1035.
http://dx.doi.org/10.4236/am.2012.39152

[4]   P. A. Farrell, A. F. Hegarty, J. J. H. Miller, E. O’Riordan and G. I. Shishkin, “Robust Computational Techniques for Boundary Layers,” Chapman-Hall/CRC, New York, 2000.

[5]   G. M. Amiraliyev and H. Duru, “A Uniformly Convergent Finite Difference Method for a Initial Value Problem,” Applied Mathematics and Mechanics, Vol. 20, No. 4, 1999, pp. 363-370.
http://dx.doi.org/10.1007/BF02458564

[6]   G. M. Amiraliyev, “The Convergence of a Finite Difference Method on Layeradapted Mesh for a Singulary Pertubed System,” Applied Mathematics and Computation, Vol. 162, No. 3, 2005, pp. 1023-1034.
http://dx.doi.org/10.1016/j.amc.2004.01.015

[7]   H. G. Roos, M. Stynes and L. Tobiska, “Numerical Methods for Singulary Pertubed Differential Equations, Convection Diffusion and Flow Problems,” Springer-Verlag, Berlin, 1996.
http://dx.doi.org/10.1007/978-3-662-03206-0

[8]   R. E. O’Malley, “Singular Pertubations Methods for Ordinary Differential Equations,” Springer Verlag, New York, 1991. http://dx.doi.org/10.1007/978-1-4612-0977-5

[9]   S. Natesan and B. S. Deb, “A Robust Computational Method for Singularly Pertubed Coupled System of Reaction-Diffusion Boundary-value Problems,” Applied Mathematics and Computation, Vol. 188, No. 1, 2007, pp. 353-364. http://dx.doi.org/10.1016/j.amc.2006.09.120

[10]   S. Hemavathi, T. Bhuvaneswari, S. Valarmathi and J. J. H. Miller, “A Parameter Uniform Numerical Method for a System of Singularly Pertubed Ordinary Differential Equations,” Applied Mathematics and Computation, Vol. 191, No. 1, 2007, pp. 1-11.
http://dx.doi.org/10.1016/j.amc.2006.05.218

[11]   Z. D. Cen, A. M. Xu and A. B. Le, “A Second-Order Hybrid Finite Difference Scheme for a System of Singularly Pertubed Initial Value Problems,” Journal of Computational and Applied Mathematics, Vol. 234, No. 12, 2010, pp. 3445-3457.
http://dx.doi.org/10.1016/j.cam.2010.05.006

 
 
Top